# SDR C8GA20020010

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 52,405 hours, 28,043 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 10211
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2220 FROM PHX TO TOL. DURING CRUISE LEVEL, THE FORWARD CARGO COMPARTMENT FIRE LIGHT CAME ON. APPROPRIATE CHECK LIST WERE ACCOMPLISHED AND THE LIGHT EXTINGUISHED, THEN THE SMOKE LOWER FORWARD DETECTOR SYSTEM INOPERATIVE MAINTENANCE LIGHT CAME ON. NOTIFIED ATC, DECLARED EMERGENCY AND DIVERTED TO KICT AND LANDED WITHOUT INCIDENT. INSPECTED FORWARD CARGO PIT AND FIRE WARNING SYSTEM AND FOUND TWO SMOKE DETECTORS INOPERATIVE. MEL THE FORWARD LOWER CARGO DETECTION SYSTEM PER 26-19-1. AIRCRAFT RETURNED TO SERVICE. MEL 26-19-1 WAS CLEARED 8/8/2002 BY REPLACING TWO SMOKE CARGO DETECTORS. SYSTEMS OPERATIONAL CHECKED GOOD PER SECURAPLANE ST3000 MANUAL.
